# SDR ASAA2021020133994

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 24,738 hours, 7,949 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 014638
- Condition: Faulty
- Location: Ee Rack, E5
- Part time: 5,870 hours, 1,742 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING ON THE MARNR 7 ARRIVAL, RT SIDE VTK SHOWED ERRONEOUS ERRATIC FLUCTUATIONS FROM 17,000 TO 7,000' AT 7000'.  THE RT FMC FAILED AND WE HAD SINGLE FMC AND YELLOW VTK ON FO SIDE FOR APPROX 2 MIN.  FMC RESTARTED AND WAS NORMAL FOR REMAINING 10 MINS OF THE FLIGHT.  GROUNDED - YES.  RT FMC SHOWS LAST 3 FLTS ETHERNET-2 FAULTS.  REF B737-900 FIM 34-61 TASK 837, FOUND FAULT CONSIDERED A HARDWARE FAILURE, SHOULD BE REPLACED.  REF B737-900 AMM 34-61-02, R & R RT FMC COMPUTER, CROSS LOAD GOOD, OPS NML REF SAME AMM. GROUND VERIFICATION TEST GOOD.
